# SDR A6WA200940779

- Difficulty date: September 30, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM ANGLE CRACKED (CRACK LENGTH IS 1.00) CARGO DOOR BEAM ANGLE REPLACED IAW SRM 51-42-21.
